On the classification of non-equal rank affine conformal embeddings and applications

Tuesday February 20th, 2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše Selecta Mathematica, pp 1–44 https://doi.org/10.1007/s00029-017-0386-7 Abstract: We complete the classification of conformal embeddings of a maximally reductive subalgebra  a simple Lie algebra  at non-integrable non-critical levels k by dealing with the case when  has rank less than that of . We describe […]

Conformal embeddings of affine vertex algebras in minimal W-algebras I: Structural results

Tuesday February 20th, 2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše Journal of Algebra, Volume 500, 2018, Pages 117-152, ISSN 0021-8693, https://doi.org/10.1016/j.jalgebra.2016.12.005 (http://www.sciencedirect.com/science/article/pii/S0021869316304604) Abstract: We find all values of , for which the embedding of the maximal affine vertex algebra in a simple minimal W-algebra is conformal, where ,is […]